# SDR 2008UALA03885

- Difficulty date: July 15, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 32,453 hours, 8,815 cycles
- Engine: Pwa PW4052
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Motor
- Part number: 4135T1003
- Condition: Faulty
- Location: Slats
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INBOARD SLAT C-BREAKER POPPING. SLAT MOTOR FAULTY.
